Alert archive / Indiana / Special Weather Statements in 2012

Special Weather Statement, NWS Louisville, KY

August 9, 2012Crawford County, Indiana

NWS Louisville, KY issued this special weather statement at Aug 9, 2012, 4:04 PM EDT for Crawford County, Indiana. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2012, 4:04 PM EDT (20:04 UTC)
Expired
Aug 9, 2012, 4:35 PM EDT
In force
31 min
Issued by
NWS Louisville, KY

County Crawford County, IN

The radar

The Louisville radar (KLVX), 56 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.1 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2012-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 946 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2012-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
946 J/kg
Mixed-layer CIN
-111 J/kg
Mixed-layer LCL
1085 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

928 
WWUS83 KLMK 092004
SPSLMK

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
404 PM EDT THU AUG 9 2012

INC025-117-092035-
ORANGE IN-CRAWFORD IN-
404 PM EDT THU AUG 9 2012

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...TORRENTIAL 
RAIN...HALF INCH HAIL...AND 40 MPH WINDS MOVING SOUTHEAST ACROSS 
SOUTHERN ORANGE AND NORTHERN CRAWFORD COUNTIES...

AT 401 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ENGLISH...AND MOVING SOUTHEAST AT 20 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN WITH RAINFALL
RATES OF AROUND TWO INCHES PER HOUR REDUCING VISIBILITIES TO LESS
THAN ONE HALF MILE...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO
40 MPH...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  ENGLISH...
  BACON...
  VALEENE AND GRANTSBURG...
  TEMPLE...
  SWITZER CROSSROADS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3845 8631 3842 8631 3842 8626 3840 8625
      3839 8626 3839 8624 3839 8626 3836 8625
      3835 8628 3832 8628 3832 8629 3820 8635
      3834 8665 3853 8653
TIME...MOT...LOC 2004Z 297DEG 17KT 3839 8649

$$

JSD

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this special weather statement went out at Aug 9, 3:31 PM EDT, 33 minutes earlier.

Area forecast discussion, Aug 9, 3:31 PM EDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
331 PM EDT THU AUG 09 2012

.Short Term (Tonight through Friday Night)...
Issued at 331 PM EDT Thu Aug 9 2012

...Active Period of Weather Expected This Afternoon and Tonight...

Fairly active period of weather is shaping up for the Ohio Valley
this afternoon and tonight.  In the near term, mid-level shortwave
combined with surface temperatures hitting convective temperatures
has resulted in convection firing across the region.  Several areas
of convection are occurring across the area. The first is an
organizing line near the I-75 corridor in our eastern sections.
This is being forced by the aforementioned mid-level wave and by
diurnal heating.  This activity will continue to head east and into
WFO JKL's area over the next hour or so.  Further west, a well
defined residual outflow boundary was located along our border with
WFO IND.  This boundary extends from northern Dubois county NE to
Jefferson County.  Convection is firing along this boundary due to
strong moisture convergence and diurnal heating. This activity
should head east-southeast over the next few hours.   Finally
additional convection is firing also over west KY.  Based on the
latest runs of the LMK WRF and 4km HRRR runs, this activity should
also head east-southeast and may impact our far southwestern
counties later this afternoon.  Based on RUC proximity soundings,
this afternoon's convective activity is likely to remain in the
pulse variety with damaging winds, torrential rains and intense CG
lightning being the main threats.

Latest deterministic and ensemble model runs seem to be showing some
forecast convergence with the forecast for later this evening and
overnight.  First mid-level trough will scoot east this evening
while a secondary and more potent mid-level trough dropping down
into the Ohio Valley late tonight.  As this wave drops south,
surface cyclone near KSTL will shift northeast while associated
surface cold drags behind.  Strong mid-level height falls will
result in widespread synoptic scale lift across the region late
tonight.  This combined with forcing along the front should result
in a secondary line of convection developing to our northwest and
slide southeast overnight.  Despite this line moving through during
an instability minimum, the upper level dynamics appear to be strong
enough to support convection despite the meager instability.
Current thinking is that a convective line will generate along the
I-70 corridor and then drop southeast overnight.  The line will
likely be strong to possibly severe especially to our northwest.
However, as the line heads southeast, it is possible that line may
weaken a bit as it slides through KY.  Convection should be pushing
through southern Indiana in the 04-06Z time frame and then through
KY in the 06-11Z time frame.  Have gone ahead and bumped up PoPs for
the overnight period.  Lows will remain mild with temperatures
falling into the lower-mid 60s in the northwest and mid-upper 60s
elsewhere.

For Friday, the main forecast change here is that a lot more cloud
cover will be likely during the morning hours.  Latest model
time-height model cross sections show plenty of low-level moisture
lingering behind the frontal boundary as it pushes through.  Thus,
mostly cloudy skies seem very likely in the morning followed by
progressive clearing during the afternoon and into the evening
hours.  Highs tomorrow will be quite cool compared to what we've
seen over the last few months.  We should see readings in the upper
70s in the east with upper 70s to lower 80s in the central and
west.  Lows Friday night will be quite comfortable with lows in the
mid-upper 50s.

.Long Term (Saturday through Thursday)...
Issued at 315 AM EDT Thu Aug 9 2012

...Mostly Sunny, Dry, and Cool Weekend Ahead...

A vertically stacked unseasonably far south and strong closed low
will begin to slowly fill over Lake Huron Saturday. This system will
slowly weaken and slowly lift north towards St. James Bay by late
Sunday. In its wake, it will leave residual troughing across the
western Great Lakes and the upper Midwest.

By early Saturday, the occluded front related to this upper low will
already have moved well east of the Commonwealth. Much drier and
cooler air originating in Canada, will have overspread the state by
dawn Saturday.

Expect mostly clear skies and relatively cool temperatures for the
upcoming weekend. Dewpoints will likely fall into the lower 50s by
Saturday afternoon. Highs will struggle to exceed 80 on Saturday
with highs on Sunday warming just a few degrees into the lower 80s.
Overnight lows early Sunday will quite likely reach into the upper
50s, with perhaps our urban areas remaining near 60.

A broad longwave trough will remain centered roughly over the Great
Lakes during the early portion of next week. This will ensure no
repeat of the excessively hot temperatures of early August anytime
soon. Both the latest GFS and the ECMWF show a disturbance sliding
southeast towards the base of this longwave trough Monday and
Tuesday. This system will approach the Commonwealth by late Monday.
At the surface, this system will likely aid in the formation of a
weak surface trough that may serve as a focus for convection
beginning late Monday, possibly continuing through the bulk of
Tuesday. Will introduce a chance of storms for the later half of
Monday, extending through Tuesday.

Temperatures will warm a bit within the Monday through Thursday time
period.  However, even by Wednesday through Friday, temperatures
will not exceed our seasonal mid-August averages with highs
remaining in the upper 80s to around 90

&&

.Aviation (18Z TAF issuance)...
Issued at 117 PM EDT Thu Aug 9 2012

Approaching mid-level wave combined with surface heating has led to
the development of scattered convection in the I-65 corridor of
central Kentucky.  Activity appears to be developing along a
residual northward moving outflow boundary.  Expect scattered
convection to continue developing across the region this afternoon.
Initially, best coverage will be across north-central Kentucky, but
as the area approaches the convective temperature, we should see
convection gradually fill in.  In general, VFR conditions are very
likely outside any thunderstorms.  If a storm impacts a terminal, a
reduction in cigs and visibilities down to possibly tempo IFR will
be possible.

More organized convection is forecast to occur later this afternoon
and evening as a secondary mid-level wave and associated surface
cold front push through the region.  These storms may pack a punch
as they move through with torrential rainfall, gusty winds, and
frequent lightning.  Timing from the previous forecast still looks
rather good with KBWG being impacted from 10/06-11Z, KSDF from
10/04-08Z and KLEX from about 10/08-12Z.  Latest model progs show
low-level moisture remaining in the region toward dawn with MVFR
visibilities and near IFR/MVFR cigs.  Low clouds will likely persist
through the morning hours on Friday with improvement likely holding
off until after 10/18Z.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
KY...NONE.

Short Term.......MJ
Long Term........JSD
Aviation.........MJ
Hazardous weather outlook, Aug 9, 3:50 PM EDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
350 PM EDT THU AUG 9 2012

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-102300-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-
LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-
EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-
WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-
ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...
PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
350 PM EDT THU AUG 9 2012 /250 PM CDT THU AUG 9 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS THE OUTLOOK
AREA THIS AFTERNOON. THESE STORMS WILL BE CAPABLE OF PRODUCING
TORRENTIAL RAINS...GUSTY WINDS AND INTENSE CLOUD TO GROUND LIGHTNING.

AS A STRONG COLD FRONT APPROACHES THE REGION FROM THE NORTHWEST
TONIGHT...ANOTHER ROUND OF MORE ORGANIZED THUNDERSTORMS IS
EXPECTED. THESE THUNDERSTORMS MAY BE STRONG TO SEVERE WITH
DAMAGING WINDS AS THE MAIN SEVERE WEATHER THREAT. IN
ADDITION...TORRENTIAL RAINFALL AND CLOUD TO GROUND LIGHTNING WILL
BE POSSIBLE. AT THIS TIME...THE HIGHEST RISK OF STRONG TO SEVERE
THUNDERSTORMS IS EXPECTED BETWEEN THE HOURS OF 10 PM THROUGH 4 AM
EASTERN TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE OUTLOOK AREA MONDAY
NIGHT AS A WEAK WEATHER SYSTEM PUSHES THROUGH THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD BE PREPARED FOR ACTIVATION THIS AFTERNOON AND TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/LOUISVILLE
(ALL LOWER CASE)

MJ/JSD

In the hours before

Special weather statement, Aug 9, 3:30 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
330 PM EDT THU AUG 9 2012

INC019-025-037-077-117-143-175-092015-
SCOTT IN-WASHINGTON IN-ORANGE IN-JEFFERSON IN-CLARK IN-CRAWFORD
IN-DUBOIS IN-
330 PM EDT THU AUG 9 2012

...A LINE OF STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY
RAIN...HALF INCH HAIL...AND 40 MPH WINDS EXTENDS ALL THE WAY FROM
WESTERN ORANGE THROUGH JEFFERSON COUNTY IN SOUTHERN INDIANA...

AT 325 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES EAST OF
SCOTTSBURG TO 10 MILES SOUTHWEST OF PAOLI...AND MOVING SOUTHEAST AT
20 MPH.

CONTINUOUS CLOUD TO GROUND LIGHTNING...VERY HEAVY RAIN...HALF
INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED
WITH THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  PAOLI...
  SCOTTSBURG...
  SALEM...
  SWANVILLE AND PINE VALLEY...
  REGO AND BECKS MILL...
  CHELSEA AND BUNKER HILL...
  SALUDA AND VALEENE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3863 8544 3836 8654 3852 8678 3853 8669
      3855 8668 3879 8564
TIME...MOT...LOC 1929Z 301DEG 16KT 3868 8561 3847 8660

JSD
Local storm report, Aug 9, 3:36 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
336 PM EDT THU AUG 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     TSTM WND DMG     7 SW STANFORD           37.46N  84.75W
08/09/2012                   LINCOLN            KY   TRAINED SPOTTER

            SOME TREES REPORTED DOWN.

&&

EVENT NUMBER LMK1201030

SZAPPANOS
Local storm report, Aug 9, 3:50 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
350 PM EDT THU AUG 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0349 PM     TSTM WND DMG     LEXINGTON               38.65N  85.62W
08/09/2012                   SCOTT              IN   TRAINED SPOTTER

            SEVERAL TREES DOWN.

&&

EVENT NUMBER LMK1201031

SZAPPANOS
Local storm report, Aug 9, 3:53 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
353 PM EDT THU AUG 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     HAIL             LEXINGTON               38.04N  84.46W
08/09/2012  M1.00 INCH       FAYETTE            KY   BROADCAST MEDIA

            NEAR SOUTHLAND DRIVE.

&&

EVENT NUMBER LMK1201032

SZAPPANOS
Local storm report, Aug 9, 4:04 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
404 PM EDT THU AUG 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     TSTM WND DMG     2 N NICHOLASVILLE       37.91N  84.58W
08/09/2012                   JESSAMINE          KY   LAW ENFORCEMENT

            A TREE REPORTED DOWN.

&&

EVENT NUMBER LMK1201033

SZAPPANOS
Special weather statement, Aug 9, 4:04 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
404 PM EDT THU AUG 9 2012

INC025-117-092035-
ORANGE IN-CRAWFORD IN-
404 PM EDT THU AUG 9 2012

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...TORRENTIAL
RAIN...HALF INCH HAIL...AND 40 MPH WINDS MOVING SOUTHEAST ACROSS
SOUTHERN ORANGE AND NORTHERN CRAWFORD COUNTIES...

AT 401 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ENGLISH...AND MOVING SOUTHEAST AT 20 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN WITH RAINFALL
RATES OF AROUND TWO INCHES PER HOUR REDUCING VISIBILITIES TO LESS
THAN ONE HALF MILE...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO
40 MPH...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  ENGLISH...
  BACON...
  VALEENE AND GRANTSBURG...
  TEMPLE...
  SWITZER CROSSROADS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3845 8631 3842 8631 3842 8626 3840 8625
      3839 8626 3839 8624 3839 8626 3836 8625
      3835 8628 3832 8628 3832 8629 3820 8635
      3834 8665 3853 8653
TIME...MOT...LOC 2004Z 297DEG 17KT 3839 8649

JSD

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 11:13 AM EDTSpecial Weather StatementLMKAllen42 min
Aug 9, 1:05 PM EDTSpecial Weather StatementLMKHardin30 min
Aug 9, 3:32 PM EDTSevere Thunderstorm WarningLMKMadison33 min
Aug 9, 3:35 PM EDTAreal Flood AdvisoryLMKLincoln2 hr
Aug 9, 3:35 PM EDTSevere Thunderstorm WarningLMKFayette, Jessamine28 min
Aug 9, 3:38 PM EDTFlash Flood WarningLMKMadison85 min
Aug 9, 3:55 PM EDTAreal Flood AdvisoryLMKFayette, Jessamine3 hr
Aug 9, 4:06 PM EDTSpecial Weather StatementLMKFayette, Jessamine, Woodford44 min
Aug 9, 4:15 PM EDTSevere Thunderstorm WarningLMKFayette, Woodford30 min
Aug 9, 4:34 PM EDTSpecial Weather StatementLMKBourbon, Harrison, Nicholas, Scott46 min
Aug 9, 4:50 PM EDTSevere Thunderstorm WarningLMKHarrison45 min
Aug 9, 5:04 PM EDTSpecial Weather StatementLMKHenry46 min
Aug 9, 5:23 PM EDTSevere Thunderstorm WarningLMKHarrison22 min
Aug 9, 5:25 PM EDTSevere Thunderstorm WarningLMKFranklin, Henry, Shelby40 min
Aug 9, 5:30 PM EDTSpecial Weather StatementLMKHarrison45 min
Aug 9, 5:46 PM EDTSpecial Weather StatementLMKHarrison44 min
Aug 9, 6:07 PM EDTSpecial Weather StatementLMKFranklin43 min
Aug 9, 6:11 PM EDTSpecial Weather StatementLMKBourbon, Scott44 min
Aug 9, 6:17 PM EDTSpecial Weather StatementLMKHarrison43 min
Aug 9, 2:48 PM EDTSpecial Weather StatementLMKCrawford27 min
Aug 9, 3:00 PM EDTSpecial Weather StatementLMKOrange, Washington30 min
Aug 9, 3:18 PM EDTSpecial Weather StatementLMKFloyd, Harrison27 min
Aug 9, 3:30 PM EDTSpecial Weather StatementLMKOrange, Scott, Washington45 min
Aug 9, 3:43 PM EDTSevere Thunderstorm WarningLMKJefferson, Scott32 min
Aug 9, 3:47 PM EDTAreal Flood AdvisoryLMKOrange118 min
Aug 9, 3:58 PM EDTAreal Flood AdvisoryLMKCrawford, Harrison2 hr
Aug 9, 3:58 PM EDTSevere Thunderstorm WarningLMKClark, Scott32 min
Aug 9, 4:33 PM EDTFlash Flood WarningLMKCrawford, Orange2 hr
Aug 9, 5:54 PM EDTSpecial Weather StatementLMKDubois31 min

Nearby

Special Weather Statements in Indiana, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.